On nonlinear wave equations with breaking loop-solutions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

15 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)519-537
Journal / PublicationInternational Journal of Bifurcation and Chaos
Volume20
Issue number2
Publication statusPublished - Feb 2010

Abstract

Using analytic methods from the dynamical systems theory, some new nonlinear wave equations are investigated, which have exact explicit parametric representations of breaking loop-solutions under some fixed parameter conditions. It is shown that these parametric representations are associated with some families of open level-curves of traveling wave systems corresponding to such nonlinear wave equations, each of which lies in an area bounded by a singular straight line and the stable and the unstable manifolds of a saddle point of such a system. © 2010 World Scientific Publishing Company.

Research Area(s)

  • Breaking loop-solution, Exact solution, Integrable system, Nonlinear wave equation, Planar system